# SDR DXTA200501150

- Difficulty date: December 17, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600311
- Aircraft time: 9,988 hours, 7,990 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Unknown
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

R-SIDE R-BRAKE PEDAL GOES FLAT TO THE FLOOR.  BLED BRAKES IAW CE560 MM CHP 32-42-00, OPS AND LEAK CHECKED GOOD.
